MathSciNet Relay Station
MathSciNet bibliographic data
MR2191228 37C85 (37A15 37C40 37D30)
Einsiedler, Manfred; Katok, Anatole Rigidity of measures—the high entropy case and non-commuting foliations. Probability in mathematics. Israel J. Math. 148 (2005), 169–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement